# SDR FOTR2019813847

- Difficulty date: November 18, 2010
- Submitted: November 18, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1130, FLOORBEAM LBL 0-9 FOUND CORRODED.  CUT DAMAGE AREA AT LWR CHORD OF FLOORBEAM STA 1130 DIM. 5.75" X 2" IAW SRM 53-10-8, FIG 10. C/W HFEC INSP IAW NDTM PT6 51-00-00, FIG 23.  DO DEFECTS NOTED.  EXTENDED CUTOUT .040" NEW DIM 5.79 X 2" FAB 2EA ANGLES FROM 7075-0 .100" PPO 82499 DIM 11.5" X 3" & 11.5" X 3" FAB FILLER FROM 7075-T6 .160" PO 29119110 DIM 5.7500" X 2" FAB 2 EA RADIUS FILLERS FROM 7075-T6 .160" DIM 14" X 1" PO 29119110 & STRAP FROM 7075-T6 .100" PO 9009093 DIM 24" X 2" ALL IAW SRM 53-10-8, FIG 10.  HEAT TREATED 7075-0 TO 7075-T6 IAW FAS ENG REPORT NR 2-37153-801 REV A, ALL PARTS TREATED AND PRIMED AND INSTALLED ON FLOORBEAM LOWER CORD STA 1130, IAW SRM 51-10-2, 51-30-2, 53-10-8, FIG 10.
